Pacific Journal of Mathematics

Probability measures and the $C$-sets of Selivanovskij.

Steven E. Shreve

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 189-196.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805997

Mathematical Reviews number (MathSciNet)
MR526678

Zentralblatt MATH identifier
0401.60004

Subjects
Primary: 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05]
Secondary: 28A20: Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence

Citation

Shreve, Steven E. Probability measures and the $C$-sets of Selivanovskij. Pacific J. Math. 79 (1978), no. 1, 189--196. https://projecteuclid.org/euclid.pjm/1102805997


Export citation

References

  • [1] J. Addison, Current problems in descriptive set theory, Proc. Symposia Pure Math., 13 (1974), 1-10.
  • [2] D. Blackwell, A Borel set not containing a graph, Ann. Math. Statist., 39 (1968), 1345-1347.
  • [3] D. Blackwell, D. Freedman, and M. Orkin, The optimal reward operator indynamic programming,Ann. Probability, 2 (1974), 926-941.
  • [4] L. D. Brown and R. Purves, Measurable selections of extrema, Ann. Statist., 1 (1973), 902-912.
  • [5] D. Cenzer and R. D. Mauldin, Measurable parameterizationsand selections, to appear in Trans. Amer. Math. Soc.
  • [6] B. Jankov, On the uniformisationof A-sets, Doklady Acad. Nauk. SSSR, 30 (1941), 591-592 (in Russian).
  • [7] K. Kuratowski, Topology I, Academic Press, New York, 1966.
  • [8] G. Mackey, Borel structure in groups and their duals, Trans. Amer. Math. Soc, 85 (1957), 134-165.
  • [9] P. A. Meyer, Probability and Potentials, Blaisdell, Waltham, Mass., 1966.
  • [10] P. A. Meyer and M. Traki, Beduites et jeux de hasard, Sem. Prob. VII, Univ. Strasbourg, Lecture Notes in Mathematics 321, 155-171, Springer, Berlin, 1973.
  • [11] J. von Neumann, On rings of operators.Reduction theory, Ann. Math., 50 (1949), 401-485.
  • [12] K. Parthasarathy, Probability Measures on Metric Spaces, Academic Press, New York, 1967.
  • [13] S. Saks, Theory of the Integral, Stechert, New York, 1937.
  • [14] E. Selivanovskij, Obodnom klasse effektivnyh mnozestv (mnozestva C), Matematiceskij Sbornik, 35 (1928), 379-413.
  • [15] S. Shreve and D. P. Bertsekas, Alternative theoretical frameworks for finite horizon stochastic optimal control, SIAM J. Control and Optimization, 16 (1978), 953-978.
  • [16] S. Shreve and D. P. Bertsekas,Universally measurable policies in dynamic programming,to appear in Math. Operations Research.
  • [17] Barbaroshie, On the theory of controlled Markov processes, Theory Prob. Appl., 22 (1977), 53-69.
  • [18] A. K. Zvonkin, On sequentiallycontrolled Markov Processes, Mathematiceskij Sbornik, 86 (128) (1971), 611-621 (in Russian).